Hi there! I have been off Seroquel for about 4 months now but find my sleep has gone back to rubbish. I started on 50mg, then 25mg, then stayed on12.5mg for around 3 months before I stopped taking it. By taking 12.5mg again intermittently, should this cause weight gain? I gained weight when I was on it before, but I started on a higher dose and I was taking it every night. Oh, the Seroquel is for insomnia.
Ok I have experience with this one.
I have severe insomnia.I never nap.
Ex of my sleep:
Mon 9am - noon
Mon night - no sleep
Tues night - no sleep
Wed night - no sleep
Thurs 9am - noon
Thurs night - no sleep
Fri night - no sleep
Sat night - no sleep
Sun 9am - noon
9 hours in 7 days.
Repeat over and over for years!
I was on Ambien 5mg but became tolerant within 4 months.
Stayed sleep deprived another few years. Primary doesn't believe apparently in the need for sleep.
Finally, she offered Seroquel (? Dose).
It didn't work at all !
It caused a heart rate over 140 and BP under 100.
I was ferociously hungry at night.
Trying to make the 10 steps to the refrigerator for my 2nd huge sandwich of the night, my vision dims and by the time I could say sit down...
I was already falling face down on my face and knees. The collision brought me out of the faint.
I was so sleep deprived I didn't bother looking in the mirror. 2 mo later when I did, I was shocked ! I gained 30 lbs in less than 3 months.
Next Remeron... exact same results and no sleep. Now they are listed as an allergy.
After 15 years my miracle drugs :
trazodone 100mg at HS
Ambien 10 mg at HS
I sleep at least 6 hours or more consistently. I've not become tolerant either.
Make sure you don't have sleep apnea!
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Mar 2012 • 1 answer
Posted 26 Sep 2015 • 3 answers
Posted 18 Jan 2017 • 2 answers
Posted 6 Feb 2017 • 3 answers
Posted 17 Mar 2017 • 1 answer